File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: An algorithm for the 2-median problem on two-dimensional meshes

TitleAn algorithm for the 2-median problem on two-dimensional meshes
Authors
Issue Date2001
PublisherOxford University Press. The Journal's web site is located at http://comjnl.oxfordjournals.org/
Citation
Computer Journal, 2001, v. 44 n. 2, p. 101-108 How to Cite?
AbstractWe study the p-median problem which is one of the classical problems in location theory. For p = 2 and on a two-dimensional mesh, we give an O (mn2q)-time algorithm for solving the problem, where, assuming that m ≥ n, m is the number of rows of the mesh containing demand points, n the number of columns containing demand points and q the number of demand points.
Persistent Identifierhttp://hdl.handle.net/10722/88996
ISSN
2015 Impact Factor: 1.0
2015 SCImago Journal Rankings: 0.371
ISI Accession Number ID
References

 

DC FieldValueLanguage
dc.contributor.authorLau, FCMen_HK
dc.contributor.authorCheng, PKWen_HK
dc.contributor.authorTse, SSHen_HK
dc.date.accessioned2010-09-06T09:51:05Z-
dc.date.available2010-09-06T09:51:05Z-
dc.date.issued2001en_HK
dc.identifier.citationComputer Journal, 2001, v. 44 n. 2, p. 101-108en_HK
dc.identifier.issn0010-4620en_HK
dc.identifier.urihttp://hdl.handle.net/10722/88996-
dc.description.abstractWe study the p-median problem which is one of the classical problems in location theory. For p = 2 and on a two-dimensional mesh, we give an O (mn2q)-time algorithm for solving the problem, where, assuming that m ≥ n, m is the number of rows of the mesh containing demand points, n the number of columns containing demand points and q the number of demand points.en_HK
dc.languageengen_HK
dc.publisherOxford University Press. The Journal's web site is located at http://comjnl.oxfordjournals.org/en_HK
dc.relation.ispartofComputer Journalen_HK
dc.rightsThe Computer Journal. Copyright © Oxford University Press.en_HK
dc.titleAn algorithm for the 2-median problem on two-dimensional meshesen_HK
dc.typeArticleen_HK
dc.identifier.openurlhttp://library.hku.hk:4550/resserv?sid=HKU:IR&issn=0010-4620&volume=44&issue=2&spage=101&epage=108&date=2001&atitle=An+Algorithm+for+the+2-Median+Problem+on+Two-Dimensional+Meshesen_HK
dc.identifier.emailLau, FCM:fcmlau@cs.hku.hken_HK
dc.identifier.authorityLau, FCM=rp00221en_HK
dc.description.naturelink_to_subscribed_fulltext-
dc.identifier.doi10.1093/comjnl/44.2.101en_HK
dc.identifier.scopuseid_2-s2.0-0035656045en_HK
dc.identifier.hkuros60631en_HK
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-0035656045&selection=ref&src=s&origin=recordpageen_HK
dc.identifier.volume44en_HK
dc.identifier.issue2en_HK
dc.identifier.spage101en_HK
dc.identifier.epage108en_HK
dc.identifier.isiWOS:000169097900004-
dc.publisher.placeUnited Statesen_HK
dc.identifier.scopusauthoridLau, FCM=7102749723en_HK
dc.identifier.scopusauthoridCheng, PKW=7401619026en_HK
dc.identifier.scopusauthoridTse, SSH=7006643113en_HK

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats